# SDR SWAA2023071978645

- Difficulty date: July 15, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 60,939 hours, 36,421 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Shorted
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE; HYDRAULIC B SYSTEM PRESSURE INDICATED ZERO AND THEN FLUCTUATED FROM 0 TO 1400. NO LIGHTS ILLUMINATED AND QUANTITY WAS 90%. FLAPS EXTENDED NORMALLY. NO OTHER ISSUES. PRESSURE BACK TO 3100 UPON LANDING. HAS HISTORY NEEDS FURTHER T/S WITH FEILD TECH<[01] OK TO CONTINUE PER MEL 29-3-01. COMPLIED WITH SP1. MDDR 144584;[02] REMOVED DEU-2; MEGGED WIRING BETWEEN DEU-2 & C/P660. FOUND WIRE W8222-0505-18 SHORTED TO GROUND APPROX 2? FROM C/P D660. REPAIRED WIRE PER SWPM 20-10-13. REINSTALLED DEU-2 PER AMM 31-62-21. SYSTEM OP CHECKS GOOD PER AMM 29-31-12. A/C RECERTIFIED TO CAT III STATUS PER MT 734-00-03. VERIFICATION #36232;[03] CORRECTION. CAT III VERIFICATION #36323.;[04] C/W
